# SDR SWAA2022022319942

- Difficulty date: September 25, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 41,618 hours, 24,872 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UPPER FLANGE ANGLE IS CRACKED; BS 392; LBL 13; WL 208. / REMOVED AND INSTALLED NEW INTERCOSTAL UPPER FLANGE ANGLE AT BS 392. LBL 13. WL 208 PER SRM 51-40-02-0G-0 89232U 27SEP18
